CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
On the stability of generalized vector quasivariational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 113, 期号: 2, 页码: 283-294
Authors:  Li, SJ;  Chen, GY;  Teo, KL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized vector quasivariational inequality problems  classical variational inequality problems  stability  upper se semicontinuity  lower semicontinuity